MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION COVEREDGE X 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8352-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Headache (1880)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the implant procedure of the spinal cord stimulation lead it was noted that spinal access was more challenging due to a previous fusion but following that, the lead placement was straight forward.The physician noticed a small amount of clear fluid in the wound during closure so he used a sealant in the event that the fluid was cerebrospinal fluid (csf) leakage.Over the next few days, the patient developed a severe headache which was consistent with a csf leak which also contributed to a lack of mobility.As this symptom persisted, the patient underwent an explant procedure to remove the lead.The patient had some post operative pain but is expected to fully recover.The lead will not be returned as it was disposed of by the medical facility.

Brand Name
COVEREDGE X 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key14215220
Report Number3006630150-2022-01859
Device Sequence Number14518335
Product Code LGW
UDI-Device Identifier08714729832683
UDI-Public08714729832683
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/30/2023
Device Model NumberSC-8352-50
Device Catalogue NumberSC-8352-50
Device Lot Number7070164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown